# SDR J7SA6024704052009

- Difficulty date: April 5, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N254FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60247
- Aircraft time: 6,263 hours, 4,354 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Shutoff Valve
- Part number: 66002523
- Part serial: 882
- Condition: Failed
- Part time: 6,263 hours, 4,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DETECTED ELECTRICAL BURNING ODOR AFTER T/O. NO SMOKE NOTED. PAX CLAIMED TO HAVE HEARD A SWOOSH, THEN FELT EXTREME HEAT AND DETECTED BURNING ODOR. IFE DECLARED. AIR RETURN TO DEPARTURE WITH UNEVENTFUL LANDING AND TAXI. 4/7/09 - REMOVED AND REPLACED LT EMERGENCY VALVE AND C/W RUN, OPS, AND LEAK CHECK WITH NO DEFECTS NOTED. 4/7/09 - MX CHECK FLIGHT SATISFACTORY.
